# SDR DALA2019012300472

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 58,801 hours, 22,905 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0914168) DURING INSPECTION FOUND CRACK ELEVATOR HINGE BALANCE PANEL 4 AT RT HORIZONTAL STABILIZER. REPLACED ELEVATOR HINGE BALANCE PANEL BAY 4 AT RT HORIZONTAL STABILIZER ASPER AMM 27-31-41-400-801 AND BALANCE PANEL PANEL TEST ASPER AMM 27-31-00.
